# SDR CA130716003

- Difficulty date: July 14, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb EMB-500
- Aircraft time: 838 hours
- Engine: Pwc PW617FE
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 215K261
- Condition: Bulged
- Location: Mlg
- Part time: 252 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) IN THE PAST MONTH WE HAVE REMOVED 2 MAIN WHEEL TIRES FROM ACFT FOR SIDEWALL AND TREAD BULGES.  THE TIRES ARE 21 X 6.5 X 10, PN 215K26-1.  THE FIRST TIRE WAS REMOVED FROM THE LT POSITION OF ACFT.  TIRE: PN 215K26-1, SN 22712476, TSN 292.7.  THE SECOND TIRE WAS REMOVED FROM THE LT POSITION OF ACFT TIRE: PN 215K26-1, SN 22712476, TSN 252.0.
